# SDR DALA2022112207503

- Difficulty date: November 21, 2022
- Submitted: November 22, 2022
- Operation: Air carrier
- Aircraft: N353NW
- Make and model: Airbus A320-212
- Aircraft serial: 786
- Aircraft time: 72,175 hours, 33,703 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3253 THE LHS LATERAL WINDSHIELD FRAME WAS FOUND CRACKED AT THE UPPER HORIZONT AL STIFFENER, PREVIOUS REPAIR WAS ACCOMPLISHED AT THIS LOCATION PER 558659-14, REV B. CORRECTIVE ACTION: COMPLIED WITH ERA. (2506718)
